Article Access Statistics

Year : 2017 | Volume:  4 | Issue Number:  1 | Page:  21-25

ORIGINAL ARTICLE

Nondiabetic renal disease in type 2 diabetes mellitus
Gopaliah Lakshminarayana R, Lakshminarayana Sheetal G, Nalumakkal Seethalekshmy Vijayan

Number of times this article was viewed 6020
Number of times this article has been printed  from the site 135
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal